EconPapers    
Economics at your fingertips  
 

Nonparametric tests for multiple regression under progressive censoring

Hiranmay Majumdar and Pranab Kumar Sen

Journal of Multivariate Analysis, 1978, vol. 8, issue 1, 73-95

Abstract: For continuous observations from time-sequential studies, suitable Cramér-von Mises and Kolmogorov-Smirnov types of (nonparametric) statistics (based on linear rank statistics) for testing hypotheses on some multiple-regression models are proposed and studied. The asymptotic theory of these tests is provided for both the null and (local) alternative hypotheses situations and is based on the weak convergence of suitable rank order processes (on the D[0, 1] space) to certain functions of Brownian motions. Bahadur efficiency results are also presented. Empirical values of the percentile points of the null distributions of the proposed test statistics, obtained through simulation studies, are also provided.

Keywords: Bahadur-efficiency; clinical; trials; Cramer-von; Mises; statistics; D[0; 1]; space; Kolmogorov-Smirnov; statistics; life; testing; linear; rank; statistics; local; (contiguous); alternatives; multiple; regression; progressive; censoring; schemes; rank; tests; time-sequential; procedures; weak; convergence; Wiener; processes (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90021-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:1:p:73-95

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:8:y:1978:i:1:p:73-95